# SDR CA030108012

- Difficulty date: December 27, 2002
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 5,279 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Timer
- Part number: 9598901014
- Part serial: U0171
- Condition: Erratic
- Location: De-Ice Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THIS DE-ICE TIMER WAS RECEIVED WITH AN "INSPECTED" TAG.  AFTER INSTALLATION, THE SYSTEM FAILED AFTER 7.7HRS.  INVESTIGATION REVEALED THAT THE TIMER WOULD "CHATTER" AND THE BOOT INFLATION SEQUENCE WOULD BECOME ERRATIC.  THE TIMER WAS REPLACED AND  THE AIRCRAFT RETURNED TO SERVICE.
